×

zbMATH — the first resource for mathematics

Sharp power-type Heronian mean bounds for the Sándor and Yang means. (English) Zbl 1372.26032
Summary: We prove that the double inequalities \(H_{\alpha}(a, b) < X(a, b)<H_{\beta}(a, b)\) and \(H_{\lambda}(a, b)< U(a, b)<H_{\mu}(a, b)\) hold for all \(a, b>0\) with \(a\neq b\) if and only if \(\alpha\leq 1/2\), \(\beta\geq\log 3/(1+\log2)=0.6488\dots\), \(\lambda\leq 2\log 3/(2\log\pi-\log 2) =1.3764\dots\), and \(\mu\geq 2\), where \(H_{p}(a, b)\), \(X(a, b)\), and \(U(a, b)\) are, respectively, the \(p\)th power-type Heronian mean, Sándor mean, and Yang mean of \(a\) and \(b\).

MSC:
26E60 Means
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Sándor, J, Two sharp inequalities for trigonometric and hyperbolic functions, Math. Inequal. Appl., 15, 409-413, (2012) · Zbl 1242.26016
[2] Yang, Z-H, Three families of two-parameter means constructed by trigonometric functions, J. Inequal. Appl., 2013, (2013) · Zbl 1297.26071
[3] Toader, G, Seiffert type means, Nieuw Arch. Wiskd., 17, 379-382, (1999) · Zbl 1239.26020
[4] Yang, Z-H, The exponential mean and the logarithmic Mean, Math. Pract. Theory, 4, 76-78, (1987)
[5] Sándor, J, A note on some inequalities for means, Arch. Math., 56, 471-473, (1991) · Zbl 0693.26005
[6] Kuang, J-C: Applied Inequalities. Hunan Education Press, Changsha (1993) (in Chinese)
[7] Jia, G; Cao, J-D, A new upper bound of the logarithmic Mean, JIPAM. J. Inequal. Pure Appl. Math., 4, (2003)
[8] Kuang, J-C: Applied Inequalities. Shandong Science Technology Press, Jinan (2010) (in Chinese)
[9] Alzer, H; Janous, W, Solution of problem 8\^{}{∗}, Crux Math., 13, 173-178, (1987)
[10] Chu, Y-M; Wang, M-K; Qiu, Y-F, An optimal double inequality between power-type Heron and Seiffert means, J. Inequal. Appl., 2010, (2010) · Zbl 1210.26021
[11] Sándor, J, On two new means of two variables, Notes Number Theory Discrete Math., 20, 1-9, (2014) · Zbl 1321.26062
[12] Yang, Z-H; Wu, L-M; Chu, Y-M, Sharp power mean bounds for Sándor Mean, Abstr. Appl. Anal., 2014, (2014)
[13] Yang, Z-H; Chu, Y-M; Song, Y-Q; Li, Y-M, A sharp double inequality for trigonometric functions and its applications, Abstr. Appl. Anal., 2014, (2014)
[14] Yang, Z-H; Wu, L-M; Chu, Y-M, Sharp power mean bounds for Yang Mean, J. Inequal. Appl., 2014, (2014) · Zbl 1339.26086
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.